Almost regular c-partite tournaments contain a strong subtournament of order c when c>=5

Lutz Volkmann, Stefan Winzen
Discrete Math. 308 (2008), no. 9, 1710--1721.

BibTeX references

@Article\{VW08b,

author = "Volkmann, Lutz and Winzen, Stefan",

title = "Almost regular c-partite tournaments contain a strong subtournament of order c when c>=5",

journal = "Discrete Math.",

number = "9",

volume = "308",

pages = "1710--1721",

year = "2008",

}

Other publications in the database

» Lutz Volkmann
» Stefan Winzen